# SDR MASA200400290

- Difficulty date: May 24, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 15,865 hours, 11,645 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 6015091017
- Part serial: AG31
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 15,313 hours, 11,716 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL A NR 1 ENGINE N2 VIBE ICON ILLUMINATED CAUSING THE PILOT TO ABORT TAKEOFF.  DURING TROUBLESHOOTING IT WAS DETERMINED TO BE AN INDICATION ONLY AND PLACED ON MEL.  MX REPLACED WIRE HARNESS AND TRANSDUCER.
